| Model Number |
392523 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd insyte¿ autoguard¿ bc pro shielded iv catheter was not retracting after placement.The following information was provided by the initial reporter: verbatim: "needle not retracting when iv catheter placement was completed.".
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: there was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.A review of the device history record was performed and no quality issues were found during production.